# SDR FDEA201711273309

- Difficulty date: November 27, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 88,684 hours, 31,364 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: AFA38737
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR FWD LOWER JAMB HAS CORROSION VISIBLE THROUGH LOWER FWD LIGHTENING HOLE. REPAIRED CENTER CARGO DOOR FORWARD LOWER JAMB ANGLE P/N AFA3873-7 REF EA 8-5310-T0336561 P1.
